Zur Theorie der automorphen Formen

B. Schoeneberg

Mathematische Annalen (1931)

  • Volume: 104, page 150-154
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schoeneberg, B.. "Zur Theorie der automorphen Formen." Mathematische Annalen 104 (1931): 150-154. <http://eudml.org/doc/159455>.

author = {Schoeneberg, B.},
journal = {Mathematische Annalen},
pages = {150-154},
title = {Zur Theorie der automorphen Formen},
url = {http://eudml.org/doc/159455},
volume = {104},
year = {1931},

AU - Schoeneberg, B.
TI - Zur Theorie der automorphen Formen
JO - Mathematische Annalen
PY - 1931
VL - 104
SP - 150
EP - 154
UR - http://eudml.org/doc/159455
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.